Alert archive / Alabama / Special Weather Statements in 2011

Special Weather Statement, NWS Tallahassee, FL

June 6, 2011Henry County, Alabama

NWS Tallahassee, FL issued this special weather statement at Jun 6, 2011, 8:13 PM CDT for Henry County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2011, 8:13 PM CDT (01:13 UTC)
Expired
Jun 6, 2011, 9:00 PM CDT
In force
47 min
Issued by
NWS Tallahassee, FL

County Henry County, AL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 976 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
976 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1989 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

267 
WWUS82 KTAE 070113
SPSTAE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
913 PM EDT MON JUN 6 2011

ALZ067-069-070200-
HOUSTON AL-HENRY AL-
813 PM CDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HENRY AND HOUSTON
COUNTIES...

* UNTIL 900 PM CDT

AT 812 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 16 MILES NORTHEAST OF DOTHAN...OR NEAR GRANDBERRY
CROSSROADS...MOVING SOUTHWEST AT 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3117 8534 3138 8540 3150 8515 3134 8509
TIME...MOT...LOC 0113Z 060DEG 8KT 3137 8519

$$

25-CAMP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 6, 2:30 PM CDT, 5 hours 43 minutes earlier.

Area forecast discussion, Jun 6, 2:30 PM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EDT MON JUN 6 2011

.SYNOPSIS AND SHORT TERM (REST OF TODAY THROUGH WED. NIGHT)...
DESPITE SOME RECENT MID LEVEL HEIGHT FALLS...THE DOMINANT UPPER
LEVEL RIDGE WHICH HAS BEEN RESPONSIBLE FOR OUR PROLONGED HEAT WAVE
IS BUILDING BACK EASTWARD TO OUR NORTH TODAY. THIS RIDGE COMBINED
WITH THE VERY DRY SOILS FROM OUR PROLONGED DROUGHT...HAVE RESULTED
IN A VERY HOT START TO THE MONTH OF JUNE. THE FOLLOWING TABLE SHOWS
THE AVERAGE HIGH TEMPERATURES AT SOME OF OUR ASOS SITES FOR THE
MONTH THUS FAR...NOTING THAT AVERAGE HIGH TEMPS FOR THIS TIME OF
YEAR ARE AROUND 90 DEGREES:

ALBANY GA (ABY).........99.6
VALDOSTA GA (VLD)......100.0
TALLAHASSEE FL (TLH)...100.0
MARIANNA FL (MAI)......102.2

VERY LITTLE IS EXPECTED TO CHANGE THIS AFTERNOON...AS A FEW OF THESE
SITES COULD REACH THE 100 DEGREE MARK YET AGAIN. SOME CIRRUS IS
STREAMING IN OVER THE SE FL BIG BEND FROM THE GULF...WITH ANOTHER
BATCH OF CIRRUS OVER AL AND GA TO THE NORTH OF A WEAK SFC TROF
DRAPED ACROSS THE CWA. THERE IS A VERY NOTICEABLE DEWPOINT GRADIENT
ALONG THIS BOUNDARY (LOW TO MID 60S TO THE N AND LOW TO MID 70S TO
THE S AS OF LATE THIS MORNING)...AND THIS BOUNDARY MAY PLAY A ROLE
AS THE SEA BREEZE CONVECTION PUSHES INLAND LATER THIS AFTERNOON. IN
FACT...BOTH THE 12Z RUN OF THE NAM12 AND THE 06Z RUN OF OUR 4KM
WORKSTATION WRF NOW SHOW A MERGER OF THE SEA BREEZE CONVECTION WITH
THIS BOUNDARY AROUND 00Z THIS EVENING...WITH THE MERGED BOUNDARY
SWEEPING FROM NE TO SW ACROSS THE CWA IN STRENGTHENING E-NE FLOW IN
THE LOWER LEVELS. THIS GIVES US INCREASING CONFIDENCE OF HIGHER POPS
FOR THE EVENING HOURS OF TONIGHT.

FOR TUESDAY AND WEDNESDAY...A WEAKENED VERSION OF THE UPPER LEVEL
RIDGE WILL CONTINUE TO GRADUALLY BUILD EASTWARD TO OUR NORTH...
EVENTUALLY REACHING A POSITION NEAR THE CAROLINAS BY WEDNESDAY
AFTERNOON. AT THE SURFACE...A WEAK RIDGE OF HIGH PRESSURE NOW
FORMING OVER NEW ENGLAND AND THE MID ATLANTIC WILL BUILD SOUTHWARD
DOWN THE EASTERN SEABOARD. THIS WILL SET UP AN INCREASING EASTERLY
FLOW PATTERN ACROSS OUR REGION WHICH SHOULD GIVE US SOME RELIEF FROM
THE PRESENT HEAT WAVE...WITH HIGH TEMPERATURES KNOCKED BACK DOWN
INTO THE LOWER TO MID 90S. THIS EASTERLY FLOW WILL EXTEND THROUGH
THE 700 MB LEVEL...SO WE EXPECT TYPE 3 SEA BREEZE DAYS ON BOTH
TUESDAY AND WEDNESDAY. A TYPE 3 DAY IS CHARACTERIZED BY STRONG
EASTERLY FLOW (>10 KTS) BETWEEN 1000 AND 700 MB AND ARE USUALLY
DEPICTED WITH BELOW CLIMO POPS. HOWEVER...WE EXPECT TUESDAY TO HAVE
THE HIGHEST POPS OF THE TWO DAYS IN THIS CASE...AS WE EXPECT
STRONGER EASTERLY FLOW ON WEDNESDAY WHICH WILL FURTHER DISRUPT THE
GULF COAST SEA BREEZE FRONTS. ADDITIONALLY...MODEL FCST SOUNDINGS ARE
SHOWING VERY LITTLE DEEP LAYER MOISTURE LEFT BY WEDNESDAY
AFTERNOON...WITH PWATS NOW EXPECTED TO DROP BELOW 1 INCH. IF THIS IS
THE CASE...IT WILL BE DIFFICULT TO JUSTIFY ANY POPS HIGHER THAN 20
PERCENT ON WED...AS ANY SHOWERS OR STORMS THAT DEVELOP WOULD BE VERY
SHALLOW...AND WOULD ADVECT IN FROM THE EAST COAST SEA BREEZE FRONT
FROM THE FL PENINSULA. ONLY THE 00Z RUN OF THE ECMWF SHOWS ANY
APPRECIABLE MOISTURE LEFT AT THAT TIME...BUT BELIEVE THAT THE LATER
12Z RUN WILL TREND TOWARDS THE DRIER NAM AND GFS.

.LONG TERM...WED NIGHT THROUGH NEXT MON.
THE LARGE SCALE EXTENDED PERIOD COMMENCES WITH A PERSISTENT
AMPLIFIED OMEGA BLOCK PATTERN. THIS IS HIGHLIGHTED BY TROUGH OVER
WRN STATES WITH UPPER LOW OVER ERN OR...AND ANOTHER TROUGH OVER WRN
ATLC WITH LOW OFF CANADIAN MARITIMES. IN BETWEEN EXISTS A MASSIVE
RIDGE WITH AXIS FROM ERN MOST GREAT LAKES SWWD THRU 589DM HIGH OVER
NC AND INTO NE GULF OF MEX. WEAK GULF LOW ANCHORED OVER SW GULF
UNDER THE BIG RIDGE. AT THE SURFACE...HIGH IN WRN ATLC EAST OF GA/SC
COAST WITH AXIS NOSING WWD ACROSS LOCAL REGION. NEAREST WEATHER
SYSTEM IS LOW OVER NE QUEBEC WITH COLD FRONT EXTENDING SW THRU GREAT
LAKES TO LOW IN KS.

LOOKING UP TO WEEKEND...GFS...ECMWF AND GEM HAVE COME INTO EXCELLENT
AGREEMENT THAT OMEGA PATTERN WILL FINALLY BREAK DOWN. UPPER CONUS
FEATURES WILL GRADUALLY MIGRATE EWD WITH WRN ATLC LOW WELL EAST OF
ERN SEABOARD AND WRN LOW TO ONLY REACH UTAH BY FRI EVE. DOWNSTREAM
RIDGE HAS WEAKENED AND FLATTENED CREATING NEARLY ZONAL FLOW AND
SOMEWHAT COOLER TEMPERATURES OVER MUCH OF ERN CONUS. FOR NE GULF
REGION...GULF LOW MIGRATING NWD WEAKENING H5/H2 GULF RIDGE ALSO
ALLOWING HIGH AMPLITUDE PATTERN TO RELAX. LOCALLY THIS TRANSLATES TO
SOMEWHAT LOWERING HEIGHTS WITH WEAKENING LOCAL SUBSIDENCE WITH SOME
MUCH DESIRED COOLING.

AT THE SURFACE...HIGH JUST OFFSHORE EXPANDS WWD ACROSS THE GULF
COAST STATES THROUGH FRIDAY WITH STRONGER ELY FLOW SO SEA BREEZE
LIKELY TO BE SHALLOW. OVERALL THIS TRANSLATES TO A LIGHT ONSHORE
FLOW EACH AFTERNOON AND A LIGHT OFFSHORE FLOW AT NIGHT. ANY
CONVECTION WILL BE LARGELY TRIGGERED BY THE SEA BREEZE FRONT AND
LEFT OVER OUTFLOW BOUNDARIES. WITH SUFFICIENT HEAT...EXPECT AT
LEAST ISOLATED STRONG TO SEVERE STORMS EACH AFTN/EVE AND WITH
OFFSHORE NIGHTTIME FLOW..STORMS CAN PERSIST WELL PAST SUNDOWN.
ON SATURDAY...SURFACE HIGH SHIFTS SWD INTO THE NRN GULF ON SAT.

BY END OF WEEKEND...MODELS BEGIN TO DIVERGE. GENERALLY...NEXT
UPSTREAM RIDGE AMPLIFIES OVER WRN HALF OF CONUS WITH WNW FLOW OVER
SE REGION. OF INTEREST IS MODELS IMPLYING THAT A PERSISTENT SLOW
MOVING INVERTED TROUGH/WEAK LOW THAT WILL MOVE NWD BRINGING RAIN
POSSIBLY TO FLORIDA BY SUNDAY AND ESPECIALLY ON MONDAY. HOWEVER
LATEST GUIDANCE LESS BULLISH THAN PREVIOUS RUNS. OUTLIER ECMWF
STILL MOST AGGRESSIVE EVOLVING UPPER GULF LOW INTO A LARGE OPEN
TROUGH ACROSS THE SOUTHEAST U.S. CONVERSELY...GFS GRADUALLY
DISSIPATES THIS LOW. SO ECMWF MORE AGGRESSIVE IN ITS DEPICTION OF
BRINGING MORE TROPICAL ENERGY NORTH THAN THE MORE FAVORED GFS.

WILL GO WITH 20% OR LESS POPS THRU PERIOD EXCEPT FOR LOW SCT ON
SUNDAY AND MONDAY DAYTIME...ALTHOUGH LOCAL POPS MAY BE HIGHER VIA
THE SEABREEZE EACH AFTN. MIN TEMPS WILL REMAIN AROUND CLIMO. (AVG
INLAND MIN TEMPS AROUND 67 DEGREES). MAX TEMPS WILL GENERALLY AT OR
SLIGHTLY ABOVE CLIMO. (AVG INLAND MAX TEMPS AROUND 90 DEGREES).
&&

.MARINE...WITH A RIDGE OF HIGH PRESSURE BUILDING DOWN THE EASTERN
SEABOARD TO A POSITION OFF THE CAROLINAS BY WEDNESDAY AFTERNOON...WE
EXPECT STRONGER EASTERLY FLOW TO DEVELOP OVER THE COASTAL WATERS.
THE STRONGEST WINDS WILL BE AT NIGHT WITH NOCTURNAL SURGES TO AROUND
15 KTS...AND WINDS WILL BE LIGHTEST DURING THE AFTERNOON HOURS WITH
SEA BREEZES NEAR THE COAST. WINDS AND SEAS SHOULD DECREASE AGAIN BY
THE END OF THE WEEK...AS THE SURFACE PRESSURE GRADIENT RELAXES
ACROSS THE MARINE AREA.

&&

.AVIATION...VFR CONDITIONS WILL GENERALLY PREVAIL THROUGH THE
AFTERNOON AND EVENING HOURS WITH A SCT-BKN CU FIELD EFFECTING ALL
TERMINALS. CU BASES WILL GENERALLY BE AT OR ABOVE 5000FT. THIS CU
FIELD WILL GIVE WAY TO A SCATTERING OF TYPICAL SUMMERTIME SHOWERS
AND STORMS BY THE MID TO LATE AFTERNOON. GUIDANCE IS SUGGESTING THAT
MUCH LIKE PAST DAYS...THE CONVECTION FOR OUR AREA WILL SEE A LATER
START...GENERALLY AFTER 19Z. LINGERING EVENING CONVECTION WILL
DISSIPATED WITHIN A FEW HOURS OF SUNSET WITH A QUIET NIGHT
THEREAFTER. WILL LIKELY SEE PATCHY GROUND FOG AGAIN DEVELOP AFTER
MIDNIGHT...HOWEVER FOG POTENTIAL SHOULD HIGHLY DEPEND ON WHICH
TERMINALS (IF ANY) SEE RAINFALL THROUGH THE AFTERNOON AND EVENING.
THE FOG POTENTIAL CAN BE UPDATED WITH THE EVENING TAF PACKAGE WHEN
CONFIDENCE IN THE RAINFALL COVERAGE FOR THE DAY IS HIGHER.

&&

.FIRE WEATHER...A TYPICAL SUMMER PATTERN WILL TAKE HOLD OVER THE
NEXT SEVERAL DAYS. TEMPERATURES WILL COME DOWN A FEW DEGREES KEEPING
READINGS AWAY FROM THE CENTURY MARK BY THE MIDDLE OF THE WEEK.
MOISTURE LEVELS WILL BE UP A BIT FOR TUESDAY WHICH WILL HELP TO
GENERALLY KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS. WILL
NEED TO MONITOR THE EASTERN BIG BEND ZONES IN CASE THE FORECAST
TRENDS DRIER... ESPECIALLY SENSE DISPERSION INDICES ARE FORECAST TO
BE QUITE HIGH FOR TUESDAY. THE LOW LEVELS WILL DRY OUT AGAIN FOR
WEDNESDAY AND THERE WILL BE SOME POTENTIAL FOR A BRIEF PERIOD OF
CRITICAL FIRE WEATHER CONDITIONS...ESPECIALLY ACROSS INTERIOR
PORTIONS OF THE FLORIDA BIG BEND. NORTH OF THE FLORIDA BORDER ACROSS
GEORGIA AND ALABAMA...RELATIVE HUMIDITY VALUES ARE STILL FORECAST TO
REMAIN ABOVE CRITICAL THRESHOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   72  93  70  94  66 /  40  30  20  20  10
PANAMA CITY   75  90  73  92  70 /  30  30  20  20  20
DOTHAN        73  95  70  95  67 /  20  30  20  20  20
ALBANY        71  94  66  94  66 /  20  20  10  20  10
VALDOSTA      70  94  65  93  64 /  40  20  10  20  10
CROSS CITY    70  94  65  93  63 /  40  20  10  20  10
APALACHICOLA  74  89  72  88  71 /  30  30  20  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...NONE.

GA...NONE.

FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     HOLMES...INLAND BAY...INLAND WALTON...JACKSON...WASHINGTON.

GM...NONE.

&&

AVIATION/FIRE WX...MROCZKA
PUBLIC/MARINE...GOULD
LONG TERM...BLOCK
Hazardous weather outlook, Jun 6, 4:49 AM CDT, 15 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
549 AM EDT MON JUN 6 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-071000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
549 AM EDT MON JUN 6 2011 /449 AM CDT MON JUN 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

VERY HOT TEMPERATURES ARE ONCE AGAIN FORECAST FOR TODAY. AFTERNOON
TEMPERATURES WILL PEAK AT OR SLIGHTLY ABOVE 100 DEGREES FOR MOST
INLAND AREAS FROM TALLAHASSEE NORTH AND WEST. HEAT INDICES WILL
PEAK AT OR SLIGHTLY ABOVE 105 ACROSS MUCH OF THE FLORIDA BIG BEND
AND PANHANDLE. AVOID PROLONGED EXPOSURE OR STRENUOUS ACTIVITY. IF
YOU MUST WORK OUTSIDE...TAKE FREQUENT BREAKS IN THE SHADE OR AIR
CONDITIONING. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION.

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP ONCE AGAIN
TODAY...MAINLY OVER SOUTH CENTRAL GEORGIA AND NORTHWEST FLORIDA.
THE NATURE OF THE CONVECTION WILL BE MUTLICELLULAR. ISOLATED WET
MICROBURSTS WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND HAIL.
THIS ACTIVITY WILL LAST INTO THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE FOCUS FOR SHOWERS AND STORM WILL SHIFT WESTWARD TO THE
PANHANDLE ON TUESDAY WITH SOMEWHAT DRIER AIR WORKING INTO
EASTERN AREAS. THIS TREND WILL CONTINUE INTO WEDNESDAY WITH LESSER
COVERAGE OF SHOWERS AND STORMS. ISOLATED STRONG TO SEVERE STORMS
WILL BE POSSIBLE BOTH DAYS WITH DAMAGING WIND GUSTS AND SMALL HAIL
THE MAIN THREAT. COVERAGE OF SHOWERS AND STORMS WILL BE WELL BELOW
NORMAL THURSDAY THROUGH SATURDAY WITH A SLIGHT INCREASE IN RAIN
CHANCES SUNDAY AND MONDAY AS TROPICAL MOISTURE INCREASES FROM
THE SOUTH.

.SPOTTER INFORMATION STATEMENT...

GENERAL SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...
ISOLATED STRONG TO SEVERE STORMS ARE FORECAST AND SPOTTERS ARE
ENCOURAGED TO SELF ACTIVATE IF STORMS DEVELOP IN THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

In the hours before

Local storm report, Jun 6, 7:22 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
822 PM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     NON-TSTM WND DMG OMEGA                   31.34N 83.60W
06/06/2011                   TIFT               GA   PUBLIC

            PUBLIC REPORTED A FEW LARGE TREE LIMBS DOWN WITH
            UNSECURED OBJECTS BLOWING AROUND WITH NO RAIN OR
            LIGHTNING IN THE AREA. LIKELY CAUSE WAS OUTFLOW WINDS
            FROM DISTANT THUNDERSTORMS. PUBLIC ESTIMATED WINDS OF 55
            TO 60 MPH. EVENT LASTED 15 TO 30 MINUTES STARTING AROUND
            710 PM.

0805 PM     NON-TSTM WND DMG HALEBURG                31.41N 85.14W
06/06/2011                   HENRY              AL   EMERGENCY MNGR

            TREES DOWN IN HALEBURG DUE TO OUTFLOW WINDS FROM DISTANT
            STORMS. NO RAIN OR LIGHTNING WAS REPORTED IN THE AREA.

&&

DVD
Special weather statement, Jun 6, 7:34 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
834 PM EDT MON JUN 6 2011

GAZ122>126-142>145-070130-
TERRELL GA-RANDOLPH GA-MITCHELL GA-MILLER GA-LEE GA-BAKER GA-CALHOUN
GA-DOUGHERTY GA-EARLY GA-
834 PM EDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAKER...CALHOUN...
DOUGHERTY...EARLY...LEE...MILLER...MITCHELL...RANDOLPH AND TERRELL
COUNTIES...

* UNTIL 930 PM EDT

AT 830 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED AN AREA OF
STRONG WINDS ASSOCIATED WITH THUNDERSTORM OUTFLOW ALONG A LINE EXTENDING
FROM 12 MILES NORTH OF ALBANY TO 23 MILES SOUTH OF ALBANY...OR ALONG
A LINE EXTENDING FROM LEESBURG TO CAMILLA...MOVING WEST AT 20 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED IN THIS AREA WITH THE POTENTIAL FOR
MINOR DAMAGE.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3188 8435 3192 8434 3192 8411 3109 8412
      3108 8476 3193 8476 3193 8446 3196 8445
      3196 8444
TIME...MOT...LOC 0032Z 098DEG 17KT 3175 8419 3125 8419

25-CAMP
Special weather statement, Jun 6, 7:44 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
844 PM EDT MON JUN 6 2011

FLZ012-112-070115-
INLAND BAY FL-COASTAL BAY FL-
744 PM CDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAY COUNTY...

* UNTIL 815 PM CDT

AT 740 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR PANAMA CITY...OR NEAR DIREGO PARK...MOVING
SOUTHWEST AT 15 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3022 8574 3020 8573 3023 8569 3022 8572
      3023 8573 3029 8568 3019 8551 3011 8556
      3010 8559 3009 8557 3005 8560 3009 8570
      3016 8580
TIME...MOT...LOC 0044Z 033DEG 13KT 3016 8565

42-DVD
Special weather statement, Jun 6, 7:50 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 PM EDT MON JUN 6 2011

FLZ018-070130-
INLAND JEFFERSON FL-
850 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR JEFFERSON
COUNTY...

* UNTIL 930 PM EDT

AT 845 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 18 MILES EAST OF TALLAHASSEE...OR NEAR WAUKEENAH...
MOVING SOUTH AT 15 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3041 8387 3021 8394 3021 8408 3043 8408
      3046 8404 3050 8404 3051 8404 3046 8386
TIME...MOT...LOC 0050Z 021DEG 12KT 3041 8399

42-DVD
Local storm report, Jun 6, 8:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 PM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     NON-TSTM WND GST SOUTHWEST GA REGIONAL A 31.53N 84.19W
06/06/2011  M49.00 MPH       DOUGHERTY          GA   ASOS

            KABY AIRPORT. WIND FROM DIRECTION OF 100 DEGREES. WIND
            WAS ASSOCIATED WITH AN OUTFLOW BOUNDARY FROM DISTANT
            THUNDERSTORMS. NO RAIN IN THE COUNTY AT THE TIME.

&&

DVD
Special weather statement, Jun 6, 8:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
913 PM EDT MON JUN 6 2011

ALZ067-069-070200-
HOUSTON AL-HENRY AL-
813 PM CDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HENRY AND HOUSTON
COUNTIES...

* UNTIL 900 PM CDT

AT 812 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 16 MILES NORTHEAST OF DOTHAN...OR NEAR GRANDBERRY
CROSSROADS...MOVING SOUTHWEST AT 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3117 8534 3138 8540 3150 8515 3134 8509
TIME...MOT...LOC 0113Z 060DEG 8KT 3137 8519

25-CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:25 PM CDTSpecial Marine WarningTAE65 min
Jun 6, 7:44 PM CDTSpecial Weather StatementTAEBay31 min
Jun 6, 7:45 PM CDTSpecial Marine WarningTAE45 min
Jun 6, 7:50 PM CDTSpecial Weather StatementTAEJefferson40 min
Jun 6, 8:42 PM CDTSpecial Weather StatementTAEJefferson48 min
Jun 6, 9:17 PM CDTSpecial Marine WarningTAE58 min
Jun 6, 9:21 PM CDTSpecial Weather StatementTAEJackson54 min
Jun 6, 9:25 PM CDTSevere Thunderstorm WarningTAEGadsden, Liberty50 min
Jun 6, 9:27 PM CDTSevere Thunderstorm WarningTAEJackson48 min
Jun 6, 9:56 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington49 min
Jun 6, 10:11 PM CDTSpecial Marine WarningTAE2 hr
Jun 6, 10:12 PM CDTSevere Thunderstorm WarningTAECalhoun, Liberty48 min
Jun 6, 10:29 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington46 min
Jun 6, 10:59 PM CDTSpecial Weather StatementTAECalhoun46 min
Jun 6, 11:11 PM CDTSpecial Marine WarningTAE64 min
Jun 6, 11:26 PM CDTSpecial Weather StatementTAEBay34 min
Jun 6, 11:33 PM CDTSpecial Marine WarningTAE57 min
Jun 7, 12:17 AM CDTDense Smoke AdvisoryTAEGadsden, Jefferson, Leon, Wakulla2 hr
Jun 7, 12:27 AM CDTSpecial Marine WarningTAE71 min
Jun 7, 3:41 AM CDTFire Weather WatchTAECalhoun, Gadsden, Holmes, Jackson, Jefferson, Leon and 1 more11 hr
Jun 7, 1:17 PM CDTSpecial Weather StatementTAEBay43 min
Jun 7, 1:30 PM CDTSpecial Marine WarningTAE45 min
Jun 7, 1:34 PM CDTSevere Thunderstorm WarningTAEBay, Gulf41 min
Jun 7, 2:12 PM CDTSpecial Marine WarningTAE63 min
Jun 7, 2:13 PM CDTSpecial Weather StatementTAEBay47 min
Jun 7, 2:38 PM CDTFire Weather WatchTAEGadsden, Holmes, Jackson, Jefferson, Leon, Madison and 1 more24 hr
Jun 7, 2:38 PM CDTRed Flag WarningTAEBay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 5 more28 hr
Jun 7, 4:00 PM CDTSpecial Weather StatementTAEJackson45 min
Jun 6, 7:04 PM CDTSpecial Weather StatementTAELee41 min
Jun 6, 7:34 PM CDTSpecial Weather StatementTAEBaker, Calhoun, Dougherty, Lee, Miller, Mitchell and 2 more56 min
Jun 6, 8:27 PM CDTSpecial Weather StatementTAEClay, Quitman, Randolph48 min
Jun 7, 6:10 PM CDTSpecial Weather StatementTAEDecatur50 min

Nearby

Special Weather Statements in Alabama, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.